# SDR SWAA2013030813461

- Difficulty date: March 6, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 30,837 hours, 17,928 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 113A8200Y9
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG CENTER DOOR CRACKED AT FWD LOWER STIFFENER.  REMOVED AND REPLACED DOOR PER MM.
